Soma makes me feel drunk?
- 17 Nov 2010 by brenda fain
- 29 November 2010
- soma, muscle spasm, pain, fibromyalgia, tramadol, chronic
is this natural?it comes and goes ,not all the time !i'm also on narco ,tramadol for chronic pain in my back and stomach .the soma's are to help with fibro .and they do help ! i just don't know when i'm going to feel drunk ! i don't like this feeling but want the relief they give !is there anything else that will work with out this drunk feeling at times !
i don't take my meds like i should because i'm afraid of becoming addicted to them !but i just found out that i need back surgery again ! and i have been hurting a lot more so i have been taking them as much as possible !i'm scared of addiction but i;m tired of hurting all the time !either i take my meds like i should ,and maybe get addicted or i hurt ! i believe i will take my chance with my meds ! thanks for letting me sprout off !
I get the same feeling with soma,but with me it doesn't last as long as say Diazapam(Valume). I wouldn't worry about becoming physicaly addicted to the soma,the hyrocodone/Narco will can be physicaly addicting since your going to need another operation I would just deal with your pain now because your most likely going to be on some type of opiate pain killer anyway,after that you can deal with the the pain med isssue,but now since you need them now there's no reason to be in pain. After your operation they can wean you off at the right rate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 5 answers
Posted 10 Nov 2010 • 33 answers
Posted 24 Feb 2012 • 5 answers
Posted 27 Jul 2015 • 3 answers
Posted 26 Nov 2015 • 2 answers